MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED

MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Catalog Number HERO1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pseudoaneurysm (2605)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The publication by kong et al.(2025) alleges hero graft-associated complications, including device-related infections and pseudoaneurysm formation requiring clinical intervention.These events occurred during routine clinical use of the hero graft in the united states and were managed according to standard medical practice.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
HERO®
Common Device Name
SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24119184
Report Number1721504-2026-00822
Device Sequence Number6075876
Product Code DSY
UDI-Device Identifier00884450554395
UDI-Public00884450554395
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K124039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHERO1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown